# SDR 20001018SH017

- Difficulty date: August 28, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N941NZ
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737172
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Cracked
- Location: Engine
- Part time: 7,673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT CRACKED LOWER LEFT SIDE OF CENTER CROSS TUBE.  REQUIRED ENGINE REMOVAL.  VISUALLY SEEN DURING ANNUAL INSPECTION.  PAINT WAS STRIPPED IN THE CRACKED AREA AND A DYE CHECK WAS DONE TO CONFIRM THE CRACK.  (X)
